# SDR MASA2018123111626

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 33,257 hours, 27,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE IN FLIGHT- GEARS W/N RETRACT. AC OOS
